Journal of Symbolic Logic

Godel's Second Incompleteness Theorem for $Q$

A. Bezboruah and J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 503-512.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739793

Mathematical Reviews number (MathSciNet)
MR403947

Zentralblatt MATH identifier
0328.02017

JSTOR
links.jstor.org

Citation

Bezboruah, A.; Shepherdson, J. C. Godel's Second Incompleteness Theorem for $Q$. J. Symbolic Logic 41 (1976), no. 2, 503--512. https://projecteuclid.org/euclid.jsl/1183739793


Export citation